# SDR ASOA201101839

- Difficulty date: October 2, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 31,905 hours, 27,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 4488
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVERWING THE LAST ONE AFT OF EMERGENCY EXIT ON LT AND RT INOPERATIVE.  REPLACE BATTERY PACK NR4 IAW AMM 33-51-04-000-801. REPLACED NR 4 BATTERY PACK IAW AMM 33-51-04-400-801, OPS TEST GOOD.  CEILING PANEL BETWEEN FS559+48R AND FS 559, OR REMOVED IAW AMM 25-26-07-000-801.  INSTALLED CEILING PANEL REF AMM 25-26-07-400-801 OK TO CLOSE.
